Change search
ReferencesLink to record
Permanent link

Direct link
Weighted inequalities for quasi-monotone functions
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1998 (English)In: Journal of the London Mathematical Society, ISSN 0024-6107, E-ISSN 1469-7750, Vol. 57, no 2, 363-370 p.Article in journal (Refereed) Published
Abstract [en]

The purpose of this paper is to give characterizations of weights for which reverse inequalities of the Hölder type for quasi-monotone functions are satisfied. Our inequalities with general weights and with sharp constants complement the results of Bergh-Burenov-Persson (1994), Heinig-Maligranda (1995), Heinig-Stepanov (1993) and Stepanov (1993, 1994) for the values of parameters p and q with 1[less-than-or-eq, slant]p[less-than-or-eq, slant]q<[infty infinity].

Place, publisher, year, edition, pages
1998. Vol. 57, no 2, 363-370 p.
Research subject
URN: urn:nbn:se:ltu:diva-12877DOI: 10.1112/S0024610798006140Local ID: c0751180-c1e9-11db-9ea3-000ea68e967bOAI: diva2:985828
Godkänd; 1998; 20070118 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(143 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 143 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of the London Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link